CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence  
一个求解P0函数非线性互补问题的非内部连续化算法 期刊论文
系统科学与数学, 2003, 卷号: 023, 期号: 001, 页码: 19
Authors:  黄正海;  戴锡
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
p0函数非线性互补问题的一步非内点连续方法的收敛性 期刊论文
数学年刊a辑, 2002, 卷号: 023, 期号: 002, 页码: 175
Authors:  黄正海;  韩继业;  陈中文
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
一个光滑化函数的两个性质英文 期刊论文
应用数学, 2001, 期号: 4, 页码: 61
Authors:  王先阶;  黄正海
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
p0函数非线性互补问题的非内部连续化算法 期刊论文
中国科学a辑数学, 2001, 卷号: 031, 期号: 006, 页码: 488
Authors:  韩继业;  黄正海;  徐大川;  张立平
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
AN ASYMPTOTICAL O((k + 1)n~3L) AFFINE SCALING ALGORITHM FOR THE P_*(k)-MATRIX LINEAR COMPLEMENTRITY PROBLEM 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 2, 页码: 177
Authors:  Wang Zheming;  Zhou Kunping;  Huang Zhenghai
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
一个求解p水平线性互补问题精确极大互补解的不可行内点算法英文 期刊论文
运筹学学报, 2001, 卷号: 23, 期号: 2, 页码: 57
Authors:  王哲民;  黄正海;  唐文杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10